# SDR UALA2012022701188

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,529 hours, 22,003 cycles
- Engine: Pwa PW2037
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: S210T13077
- Part serial: 104
- Condition: Inoperative
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK TEMP CONTROLLER INOP.  TEMP DOES NOT MODULATE, STAYS AT 70 DEGREES.  SAMC TEXT: CREW REPORTS WHEN LEFT PACK IN STANDBY, 1 HOUR INTO THE FLIGHT COCKPIT TEMP TOO COLD AT 60 DEG.  TURNED OFF LEFT PACK.  REPLACED PACK STBY TEMP SNR AND REPAIRED GRD WIRE AT CONNECTOR D4132.  MEL 2151G APPLIED.  RPL'D ZONE TEMPERATURE CONTROLLER.  RETURNED SYSTEM TO OPERATIONAL.
